# SDR AUS20040241

- Difficulty date: March 31, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: HC571H0236
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING TOP SKIN SUSPECT CORRODED. REMOVAL OF PAINT FINISH AND FURTHER INSPECTION FOUND THE SKIN TO BE SERVICEABLE WITH NO CORROSION OR CRACKING EVIDENT. INSPECTION CARRIED OUT IAW AD/BAE146/61 AMDT2.
